41, no pregnancies
CIN III - had leep and cold knife cone in 2009
switched BC pills 3 months ago, OW-OGESTREL to NECON 1/35 because of dry blood and break through bleeding.
since then, i feel like something has changed. breakthrough bleeding has ceased but i have the most unusual discharge with sex only that is highly acidic, dingy-whitish in color and thick, not watery. sometimes when i urinate, i get a burning sensation around my vagina. i was diagnosed with BV a month ago and was treated.
went back to DR on 11/26 & got tested for everything. results today: infections came back neg. STS neg.
i still have the issue. is it possible i am allergic to the necon?
i have been take RepHresh because i was thinking my ph was off but DR says no. was convinced it was an overgrowth of lactobacillus but DR says i was neg. for that. no UTIs. i take macrobid after sex to help prevent UTI.
Hi! If you were my patient, I would be scratching my head wondering the same thing! I would probably treat presumptively for yeast with Diflucan and see if that made a difference. If not, then I would probably have you stop the Necon to see if that made a difference since it seemed to start when you started the new pill. Not sure I can help a lot either! Good luck! Dr B
sorry to keep adding to the question but i want you to have as much info as possible.
after the cold knife cone i was told i had developed Cervical Stenosis. what was happening was the excretion of old blood during bowel movements. my periods were either very light or non existent, yet i would continue to have old dry blood when straining to urinate or with bowel movements.
this seemed to have gotten better over the next year after the CKC.
i mentioned this because i read that pus can accumulate in the uterus due tot his condition and i wonder if that is what i am seeing?
like i mentioned it only happens with intercourse. i do have occasional lower abdomen pain after sex but i suspected it was due to my partner's size/hitting my cervix during sex.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.